Advertisement

Mathematische Annalen

, Volume 165, Issue 1, pp 71–75 | Cite as

Ein Einschließungssatz für Minimalflächen

  • Johannes C. C. Nitsche
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literatur

  1. [1]
    Bailyn, P. M.: Doubly-connected minimal surfaces. Dissertation, New York University, Oktober 1964.Google Scholar
  2. [2]
    Enneper, A.: Die cyklischen Flächen. Z. Math. Phys.14, 393–421 (1869).Google Scholar
  3. [3]
    Nitsche, J. C. C.: A necessary condition for the existence of certain minimal surfaces. J. Math. Mech.13, 659–666 (1964).Google Scholar
  4. [4]
    —— A supplement to the condition ofJ. Douglas. Rend. Circ. Mat. Palermo (2)13, 129–198 (1964).Google Scholar
  5. [5]
    —— On new results in the theory of minimal surfaces. Bull. Am. Math. Soc.71, 195–270 (1965).Google Scholar
  6. [6]
    Riemann, B.: Über die Fläche von kleinstem Inhalt bei gegebener Begrenzung. Ges. Math. Werke, 2. Aufl., pp. 301–333. Leipzig: Teubner 1892.Google Scholar
  7. [7]
    Radó, T.: On the problem of Plateau. Ergebn. Math., Bd.2. Berlin: Springer 1933.Google Scholar
  8. [8]
    Shiffman, M.: On surfaces of stationary area bounded by two circles, or convex curves, in parallel planes. Ann. Math. (2)63, 77–90 (1956).Google Scholar

Copyright information

© Springer-Verlag 1966

Authors and Affiliations

  • Johannes C. C. Nitsche
    • 1
  1. 1.School of Mathematics, Institute of TechnologyUniversity of MinnesotaMinneapolisUSA

Personalised recommendations